Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/mens-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    HE SWEATS BLUE!
    avatar
    Figmentum posted:
    My boyfriend sweats blue and has been sweating blue for 6 months to the point where he turns the toilet seat blue. He has had no medications or diet changes during or previous that we could guess cause it. What do you think it could be? Please help he is too stubborn to go to a physical doctor.

    Take the Poll

    If you were sweating blue would you go to the doctor?
    • hell yes I would
    • mabey if it lasted a while
    • I don't know, depends on other symptoms
    • No way, screw the doctor. What if I want to be a giant smurf?
    vote
    View Poll Results
     
    avatar
    Torcal responded:
    It's a very rare condition called Chromhidrosis. If he goes to a teaching hospital they might treat him for free. It's not lethal and drugs are used to treat it.
     
    avatar
    Amelia_WebMD_Staff responded:
    Hi Figmentum,

    Please have your boyfriend see a doctor. Here is info on Chromhidrosis , which Torcal had mentioned, for you to both go over and speak to your medical professional.

    Why take a chance when you are unsure of your health? Wishing you both the best and hope that you keep us posted!

    Take care,
    Amelia
     
    avatar
    MJ2013 responded:
    Hi Figmentum,

    My Mum has developed this condition recently and is finding it difficult to get any medical help or advice. Have you found out any more on this condition other that what is on the internet? Has it cleared up at all?

    Thanks
     
    avatar
    MJ2013 replied to Torcal's response:
    Hi Torcal,

    My Mother has developed this condition recently and is finding it difficult to get any medical help or advice. Have you found out any more on this condition other that what is on the internet? Is it likely to clear up?

    Thank you


    Helpful Tips

    semen color
    past few days i noticed my semen color change yellowish from white. is it any serious problem More
    Was this Helpful?
    2 of 2 found this helpful

    Helpful Resources

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.